MathSciNet Relay Station
MathSciNet bibliographic data
MR2005157 (2005a:58053) 58J53 (20H15 53C22)
Miatello, R. J.; Rossetti, J. P. Length spectra and $p$-spectra of compact flat manifolds. J. Geom. Anal. 13 (2003), no. 4, 631–657.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement